Pain pain pain.................................................  

Catharsis33 44M
81 posts
4/26/2006 5:54 pm

Last Read:
4/27/2006 5:16 pm

Pain pain pain.................................................

Ok I posted a blog not to long ago about going to Denver to get checked for the hypergonadism I was diagnosed with. Well I was relieved of course to find out that it was misdiagnosed. However, I had been taking medication for it for almost a year, a testosterone supplement taken twice a day. I was told by the specialist to stop taking the medication and was supposed to get my blood levels checked in three weeks. I am now in my second week and I never realized how much it would affect me.

I have become irritable and lost all energy. I have really lost my sex drive which has affected my wife and I both, mentally and physically. We are used to having sex at least once a day to once every other day. These symptoms are to continue for another week and then my body is supposed to take over making the testosterone again naturally. The thing that worries me though is that the specialist told me that because I had taken the meds for so long that it may have permanently inhibited my body's ability to produce it naturally. This means that even though I never needed it in the first place that now I still might have to take it due to the misdiagnosis. I am not happy at all.

The pain though as the title of this blog eludes to is the fact that my testicles have began to get swollen and sore. I can not even walk without severe pain right now. I went to the doc again today and they seemed to believe it is unrelated to the absence of meds. I kinda hope they are wrong about this to. If it is not related then that means that some damn thing else is wrong. I just can not handle to much more bad news, I have enough stress going on with out it.

Sorry the blog sounds so bleak, I will do a better one later.


needtoknowu1000 47F

4/27/2006 6:00 am

That sounds awful. I hope everything comes out well. Health issues can really be a drain.


Catharsis33 replies on 4/27/2006 5:11 pm:
Yes they are and I am ready to feel like myself again. It just seems to be taking forever is all.

Become a member to create a blog